# SDR DXTA200400310

- Difficulty date: May 11, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N956QS
- Make and model: Cessna 750
- Aircraft serial: 7500156
- Aircraft time: 2,905 hours, 1,896 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 674101016
- Condition: Stuck
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION THE RIGHT MAIN STAYED GREEN, DURING RETRACTING GEAR THE RED UNSAFE LIGHT STAYED ON FOR A FEW SECONDS WHILE THE NOSE AND LEFT MAIN RETRACTED NORMALLY.  THE RIGHT MAIN STAYED GREEN WITH NO RED LIGHT, CYCLED GEAR WITH SAME RESULTS.  PLACED AIRCRAFT ON JACKS AND PERFORMED GEAR RETRACTION CHECK, FOUND WHEN GEAR WAS UP AND LOCKED, ALL THREE IN VISUALLY LOCKED.  RIGHT MAIN LANDING GEAR STILL HAD GREEN DOWN AND  LOCKED INDICATION, TROUBLESHOT SYSTEM AND FOUND THE RT MLG DOWN AND LOCK PROX SWITCH TARGET PIN STUCK UP.  CLEANED PIN AND LUBED, CYCLED GEARS SEVERAL TIMES, OPS CHECKED GOOD, ALL WORK DONE IAW CITATION X MM CHAPTER 32.
